In this paper we prove reducibility of a class of first order, quasi-linear, quasi-periodic time dependent PDEs on the torus ∂tu+ζ⋅∂xu+a(ωt,x)⋅∂xu=0,x∈Td,ζ∈Rd,ω∈Rν. As a consequence we deduce a stability result on the associated Cauchy problem in Sobolev spaces. By the identification between first order operators and vector fields this problem can be formulated as the problem of finding a change of coordinates which conjugates a weakly perturbed constant vector field on Tν+d to a constant diophantine flow. For this purpose we generalize Moser's straightening theorem: considering smooth perturbations we prove that the corresponding straightening torus diffeomorphism is smooth, under the assumption that the perturbation is small only in some given Sobolev norm and that the initial frequency belongs to some Cantor-like set. In view of applications in KAM theory for PDEs we provide also tame estimates on the change of variables.

Feola, R., Giuliani, F., Montalto, R., Procesi, M. (2019). Reducibility of first order linear operators on tori via Moser's theorem. JOURNAL OF FUNCTIONAL ANALYSIS, 276(3), 932-970 [10.1016/j.jfa.2018.10.009].

Reducibility of first order linear operators on tori via Moser's theorem

Feola, R.;Giuliani, F.;Montalto, R.;Procesi, M.
2019-01-01

Abstract

In this paper we prove reducibility of a class of first order, quasi-linear, quasi-periodic time dependent PDEs on the torus ∂tu+ζ⋅∂xu+a(ωt,x)⋅∂xu=0,x∈Td,ζ∈Rd,ω∈Rν. As a consequence we deduce a stability result on the associated Cauchy problem in Sobolev spaces. By the identification between first order operators and vector fields this problem can be formulated as the problem of finding a change of coordinates which conjugates a weakly perturbed constant vector field on Tν+d to a constant diophantine flow. For this purpose we generalize Moser's straightening theorem: considering smooth perturbations we prove that the corresponding straightening torus diffeomorphism is smooth, under the assumption that the perturbation is small only in some given Sobolev norm and that the initial frequency belongs to some Cantor-like set. In view of applications in KAM theory for PDEs we provide also tame estimates on the change of variables.
Feola, R., Giuliani, F., Montalto, R., Procesi, M. (2019). Reducibility of first order linear operators on tori via Moser's theorem. JOURNAL OF FUNCTIONAL ANALYSIS, 276(3), 932-970 [10.1016/j.jfa.2018.10.009].
File in questo prodotto:
File Dimensione Formato  
FGMP-Moser-revised.pdf

accesso aperto

Descrizione: articolo
Tipologia: Documento in Post-print
Dimensione 608.65 kB
Formato Adobe PDF
608.65 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/346440
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 21
  • ???jsp.display-item.citation.isi??? 21
social impact